MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2044.2011.06815.x

Медицинская библиотека · Anaesthesia · 2011

Anaphylaxis secondary to levobupivacaine.

Gupta A, Fennelly M, Ramesh V, Agyare K

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We describe the case of a 25-year-old woman presented for elective lumbar decompression and microdiscectomy who, towards the end of her surgery, developed clinical signs of anaphylaxis. Skin testing later confirmed sensitisation to levobupivacaine and possibly MediShield, an anti-adhesion gel used following microdiscectomy. This case is the first confirmed case report of anaphylaxis in response to levobupivacaine. It also highlights the possibility that multiple agents may simultaneously trigger a life-threatening reaction. Anaesthetists should remain alert to the use of potentially allergenic agents employed by surgeons.

Для цитирования: Gupta A, Fennelly M, Ramesh V, Agyare K. Anaphylaxis secondary to levobupivacaine.. Anaesthesia. 2011. DOI: 10.1111/j.1365-2044.2011.06815.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.